# SDR ASAA2017011219529

- Difficulty date: January 12, 2017
- Submitted: January 25, 2017
- Operation: Air carrier
- Aircraft: N317AS
- Make and model: Boeing 737990
- Aircraft serial: 30856
- Aircraft time: 49,354 hours, 19,170 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 143A3233U4
- Condition: Corroded
- Location: Bs 500-500a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLER AT A DISCONTINUED ANTENNA MOUNT IN THE FORWARD CARGO BAY, CORRODED .  BS 500 - BS 500A, STRINGER 27L - 27R.  ACFT GROUNDED. REMOVED ANTENNA MOUNT AND BLANKING PLATE IAW B737-900 SRM 51-40-02, LOCATED & DRILLED IAW DWG 143A3230 REV -.  INSTALLED DOME NUTS, 4 EA. CORNER SUPPORT  ANGLES, AND NEW ANTENNA MOUNT IAW DWG 143A3230, REV -, APPLIED FILLET  SEAL & FASTENER DOME SEALS IAW  AMM 51-31-00-390-801.
